Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 536, NWS Jackson, MS

July 4, 2011Issaquena County, Sharkey County, Yazoo County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 4, 2011, 7:56 PM CDT for Issaquena County, Sharkey County, Yazoo County, Mississippi. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2011, 7:56 PM CDT (00:56 UTC)
Expired
Jul 4, 2011, 8:45 PM CDT
In force
49 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Issaquena County, MS, Sharkey County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 85 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 8:15 PM CDTTSTM WND DMG11 E Valley Park, MSTREES AND POWER LINES WERE DOWNED ALONG DIXIE FARM RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.9 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2011-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 844 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2011-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
844 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
1237 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

572 
WUUS54 KJAN 050056
SVRJAN
MSC055-125-163-050145-
/O.NEW.KJAN.SV.W.0536.110705T0056Z-110705T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
756 PM CDT MON JUL 4 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN YAZOO COUNTY IN CENTRAL MISSISSIPPI...
  EAST CENTRAL ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF VALLEY PARK...
  SOUTHERN SHARKEY COUNTY IN WEST CENTRAL MISSISSIPPI...

* UNTIL 845 PM CDT

* AT 756 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  NORTHEAST OF HOLLY BLUFF MOVING SOUTHEAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3282 9092 3287 9079 3283 9039 3260 9065
      3260 9068 3262 9068 3262 9071 3259 9072
      3259 9097
TIME...MOT...LOC 0056Z 320DEG 11KT 3286 9059

$$

DL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 4:04 PM CDT, 3 hours 52 minutes earlier.

Area forecast discussion, Jul 4, 4:04 PM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
404 PM CDT MON JUL 4 2011

.DISCUSSION...

LATE AFTERNOON THROUGH TONIGHT...

CONVECTIVE PRECIPITATION HAS BEEN MOST PROMINENT ALONG A
LOW-LEVEL MOISTURE/CONVERGENCE AXIS EXTENDING FROM SOUTH CENTRAL INTO
EAST CENTRAL MS WHERE MIXED LAYER CAPE IS UP TO ~3500 J/KG AND
PRECIPITABLE WATER ~ 2 INCHES. AND STEEP LOW-MID LEVEL LAPSE RATES
AND DCAPE UP TO 1200 J/KG ARE CONTRIBUTING TO AN ACTIVE MICROBURST
DAY. MEANWHILE...A SHORTWAVE TROUGH WORKING ITS WAY SOUTH INTO THE TN
VALLEY REGION IS LOWERING HEIGHTS OVER NRN PORTIONS OF THE ARKLAMISS
AND THIS COMBINED WITH AN OLD OUTFLOW BOUNDARY HAS LED TO ANOTHER
ROUND OF STORMS NOW APPROACHING THE HWY 82 CORRIDOR. THESE STORMS ARE
BIT MORE MORE ORGANIZED AND WILL ALSO BE CAPABLE OF DAMAGING
WINDS/HAIL AS THEY MOVE INTO A MORE UNSTABLE AIRMASS. IT SEEMS
INEVITABLE THAT OUTFLOW FROM THE NRN CONVECTION AND SRN CONVECTION
WILL COMBINE TO INCREASE TSTM COVERAGE FOR AREAS NORTH OF I-20 AND
SOUTH OF HWY 82 AS WE GO INTO THE EARLY EVNG. GIVEN THE HIGH MOISTURE
CONTENT...BOUNDARY MERGERS...AND SLOW STORM MOVEMENTS...WILL MENTION
THE POTENTIAL FOR LOCALIZED FLASH FLOODING IN ADDITION TO SEVERE
WEATHER POTENTIAL IN THE HWO THROUGH EARLY EVENING. OTHERWISE...
EXPECT THE SHOWER/TSTM ACTIVITY TO GRADUALLY COME TO AN END LATE THIS
EVENING AND OVERNIGHT AS NIGHTTIME COOLING AND CONVECTIVE OVERTURNING
STABILIZE THE AIRMASS.

TUESDAY AND TUESDAY NIGHT...

ENERGY FROM THE SHORTWAVE TROUGH WILL PERSIST OVER THE ARKLAMISS AS
WE GO INTO MID WEEK. THIS WILL SET UP A FAVORABLE PATTERN FOR MAINLY
AFTN/EVENING SHOWERS/TSTMS ALONG WITH A CONTINUED RISK FOR MICROBURSTS.
THE RIDGE/TROUGH POSTIONS SEEM MOST FAVORABLE FOR GETTING GREATER
CONVECTIVE COVERAGE ALONG AND SOUTHEAST OF THE NATCHEZ TRACE CORRIDOR
TUESDAY AFTN/EVNG. AFTERNOON READINGS SHOULD NOT BE QUITE AS HOT
GIVEN INCREASED MOISTURE/CONVECTION AND DECREASING RIDGE INFLUENCE. /EC/

WEDNESDAY THROUGH SUNDAY...THE UPSWING IN AFTERNOON SHOWER AND
THUNDERSTORM ACTIVITY WILL PERSIST THROUGH THE WEEKEND AS A WARM AND
UNSTABLE AIRMASS DRAPED OVER THE DEEP SOUTH REMAINS IN PLACE. NO REAL
CHANGE IS EXPECTED AT THE SURFACE THROUGH THE WEEK AS DEW POINTS HANG
IN THE LOW TO MID 70S...ACCOMPANIED BY LIGHT SOUTHERLY SURFACE WINDS.
A WEAK FRONTAL BOUNDARY LIMPING INTO NORTHERN MS ON WEDNESDAY WILL
PROVIDE A FOCUS FOR DEEP MOIST CONVECTION IN THAT VICINITY THROUGH
THE WEEK...WITH TYPICAL SUMMERTIME CONVECTION EXPECTED ELSEWHERE AS
INTENSE SURFACE HEATING RAMPS UP THE INSTABILITY. ENHANCED SEA BREEZE
ACTIVITY WILL HAVE TO BE MONITORED ACROSS SOUTHERN ZONES FOR POSSIBLE
FOCUSING OF CONVECTIVE POTENTIAL IN THOSE AREAS.

AS FOR SEVERE POTENTIAL...WEDNESDAY APPEARS TO HAVE AT LEAST A
DECENT SHOT AT A FEW SEVERE STORMS PRIMARILY DUE TO AN UPPER
TROPOSPHERIC LOW DRIFTING NORTH FROM THE GULF OF MEXICO THAT WILL
PROVIDE SOME ADDED FORCING...COUPLED WITH A VERY UNSTABLE AIRMASS
MARKED BY VERTICAL TOTALS IN EXCESS OF 26C. PRIMARY RISK WITH
ANYTHING THAT DEVELOPS WILL BE DAMAGING WIND GUSTS FROM MICROBURSTS
THANKS TO STEEP LOW LEVEL LAPSE RATES AND ASSOCIATED HIGH VALUES OF
DCAPE...AS WELL AS LOCALLY HEAVY RAINFALL UNDER THUNDERSTORM CORES.
VERTICAL TOTAL VALUES DROP-OFF SOMEWHAT THURSDAY INTO THE WEEKEND
WHICH SHOULD HELP LIMIT UPDRAFT INTENSITIES THE LATTER HALF OF THE
WEEK...KEEPING SEVERE POTENTIAL MORE ISOLATED IN NATURE.
REGARDLESS...CONVECTIVE ACTIVITY CAN BE EXPECTED EACH DAY STARTING
IN THE EARLY AFTERNOON HOURS DIMINISHING IN THE MID TO LATE EVENING
HOURS.

ON THE TEMPERATURE FRONT REALLY NOT EXPECTING MUCH CHANGE THROUGH
THE WEEK. HIGHS SHOULD TOP IN THE MID 90 DEGREE RANGE EACH
AFTERNOON...JUST A TAD ABOVE NORMAL. HEAT INDEX VALUES WILL RISE TO
NEAR 100 DEGREES EACH DAY. OVERNIGHT LOWS WILL FALL INTO THE LOW TO
MID 70S...NEAR NORMAL FOR EARLY JULY. /BK/

&&

.AVIATION...

VFR CONDITIONS WITH SCT-BKN DECKS 4-6K FEET WERE BEING OBSERVED THIS
AFTER OUTSIDE OF THUNDERSTORM AREAS. SCATTERED TO NUMEROUS
THUNDERSTORMS WERE NOTED OVER THE EAST AND SOUTH WITH MORE ISOLATED
COVERAGE TO THE NORTHWEST. ACTIVITY CAN BE EXPECTED TO CONTINUE
THROUGH 04Z TUE WITH LCL MVFR/IFR CIGS/VSBYS IN TSTMS. A FEW TSTMS
WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH WIND GUSTS TO 60 MPH
AND QUARTER SIZE HAIL. MODELS STILL INDICATE SOME ACTIVITY MAY
PERSIST THROUGH THE NIGHT IN THE NORTH AS A BOUNDARY SAGS FURTHER
SOUTH INTO OUR AREA. A BRIEF PERIOD BETWEEN 10Z AND 12Z OF 3-5SM
VISIBILITIES WILL AGAIN BE POSSIBLE...ESPECIALLY AREAS THAT RECEIVE
SIGNIFICANT RAINFALL TODAY. SCATTERED TO NUMEROUS STORMS CAN BE
EXPECTED AGAIN TUESDAY AFTERNOON INTO THE EVENING. /22/

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       73  95  72  94 /  37  34  43  28
MERIDIAN      70  95  70  94 /  32  36  43  21
VICKSBURG     73  95  71  93 /  45  31  47  27
HATTIESBURG   73  95  73  94 /  26  39  21  25
NATCHEZ       72  93  72  91 /  25  44  24  32
GREENVILLE    75  96  73  94 /  52  34  46  24
GREENWOOD     73  95  72  94 /  48  36  47  27

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.

&&

EC/BK/22/
Hazardous weather outlook, Jul 4, 4:16 PM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
416 PM CDT MON JUL 4 2011

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
052130-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
416 PM CDT MON JUL 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND TUESDAY

ISOLATED TO SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH
EARLY EVENING AS A VERY UNSTABLE AND MOIST AIRMASS SUPPORTS
THUNDERSTORMS CONTAINING DAMAGING WIND GUSTS TO 60 MPH AND HAIL TO
THE SIZE OF GOLFBALLS. THE GREATEST RISK FOR SEVERE WEATHER BE ALONG
AND SOUTHEAST OF THE NATCHEZ TRACE DURING THE LATE AFTERNOON...AND
THEN SHIFT TO AREAS FARTHER NORTHWEST AS WE GO INTO THE EARLY
EVENING. THE RISK FOR SEVERE WEATHER WILL DIMINISH LATER THIS EVENING
WITH LOSS OF DAYTIME HEATING. ALSO...THE VERY MOIST AIR AND SLOW
STORM MOVEMENT COULD LEAD TO A QUICK TWO TO THREE INCHES OF RAINFALL
AND LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

EC

In the hours before

Special weather statement, Jul 4, 7:14 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
714 PM CDT MON JUL 4 2011

MSZ025>027-050045-
GRENADA MS-LEFLORE MS-CARROLL MS-
714 PM CDT MON JUL 4 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES EAST OF MONEY AT 714 PM CDT...
MOVING EAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHWESTERN CARROLL...NORTHEASTERN LEFLORE AND
SOUTHWESTERN GRENADA COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3382 8983 3347 8984 3355 9029 3370 9027
      3374 9023 3376 9027 3381 9027 3382 9017
      3378 9016 3374 9023 3373 9022 3374 9014
      3380 9014 3382 9012
TIME...MOT...LOC 0014Z 277DEG 10KT 3367 9015

DL
Special weather statement, Jul 4, 7:18 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
718 PM CDT MON JUL 4 2011

MSZ035-042-050045-
HUMPHREYS MS-YAZOO MS-
718 PM CDT MON JUL 4 2011

A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO
NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM EDEN TO
SILVER CITY...MOVING SOUTHWEST AT 10 MPH. THE STORMS WILL CONTINUE
TO TRACK ACROSS THE AREA THROUGH 745 PM.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTH CENTRAL YAZOO AND SOUTH CENTRAL HUMPHREYS COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3295 9014 3285 9013 3290 9054 3305 9050
      3302 9035
TIME...MOT...LOC 0016Z 033DEG 11KT 3302 9033
Local storm report, Jul 4, 7:26 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
726 PM CDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     TSTM WND DMG     HATTIESBURG             31.31N 89.31W
07/04/2011                   FORREST            MS   LAW ENFORCEMENT

            A LARGE TRAFFIC SIGNAL AT BROADWAY DRIVE AND TIMOTHY LANE
            WAS BLOWN DOWN.

0456 PM     TSTM WND DMG     HATTIESBURG             31.31N 89.31W
07/04/2011                   FORREST            MS   EMERGENCY MNGR

            GLASS FRONT OF A BUILDING WAS BLOWN OUT ON HIGHWAY 49
            ALONG WITH NUMEROUS TREES AND POWERLINES DOWN.

&&

JCULIN
Special weather statement, Jul 4, 7:27 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
727 PM CDT MON JUL 4 2011

LAZ007-015-050055-
MOREHOUSE LA-RICHLAND LA-
727 PM CDT MON JUL 4 2011

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER START AT 727 PM CDT...MOVING WEST
AT 5 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CENTRAL RICHLAND AND SOUTH CENTRAL MOREHOUSE PARISHES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3244 9196 3248 9194 3252 9191 3257 9193
      3261 9192 3265 9181 3241 9172 3234 9191
      3242 9198
TIME...MOT...LOC 0027Z 091DEG 2KT 3245 9186

EEC
Local storm report, Jul 4, 7:46 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
746 PM CDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     MAYERSVILLE             32.90N 91.04W
07/04/2011                   ISSAQUENA          MS   LAW ENFORCEMENT

            TREES WERE DOWNED AROUND MAYERSVILLE

&&

DL
Special weather statement, Jul 4, 7:51 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
751 PM CDT MON JUL 4 2011

MSZ027-028-050130-
CARROLL MS-MONTGOMERY MS-
751 PM CDT MON JUL 4 2011

A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME
SIZE HAIL AND 40 TO 50 MPH WINDS WERE LOCATED NEAR FROM AVALON TO
COILA...MOVING SOUTHEAST AT 20 MPH. THE STORMS WILL MOVE THROUGH
WINONA AROUND 805 PM AND VAIDEN AROUND 815 PM.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN MONTGOMERY AND CARROLL COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3348 8952 3331 8947 3331 8968 3324 8976
      3334 9011 3366 9006 3366 8955
TIME...MOT...LOC 0048Z 316DEG 17KT 3344 8996

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 7:07 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey38 min
Jul 4, 7:18 PM CDTSpecial Weather StatementJANYazoo27 min
Jul 4, 7:27 PM CDTSevere Thunderstorm WarningJANHumphreys, Sharkey, Yazoo48 min
Jul 4, 7:51 PM CDTSpecial Weather StatementJANCarroll, Montgomery39 min
Jul 4, 8:36 PM CDTSpecial Weather StatementJANWarren29 min
Jul 5, 10:21 AM CDTSpecial Weather StatementJANScott29 min
Jul 5, 11:43 AM CDTSpecial Weather StatementJANJasper47 min
Jul 5, 11:45 AM CDTSpecial Weather StatementJANSmith45 min
Jul 5, 12:21 PM CDTSpecial Weather StatementJANJones59 min
Jul 5, 12:27 PM CDTSpecial Weather StatementJANJasper58 min
Jul 5, 1:03 PM CDTSpecial Weather StatementJANLauderdale42 min
Jul 5, 1:15 PM CDTSpecial Weather StatementJANClarke45 min
Jul 5, 1:36 PM CDTSpecial Weather StatementJANCovington44 min
Jul 5, 1:58 PM CDTSpecial Weather StatementJANJefferson Davis47 min
Jul 5, 3:05 PM CDTSpecial Weather StatementJANFranklin30 min
Jul 5, 6:22 PM CDTSpecial Weather StatementJANOktibbeha38 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.